# SDR HEEA0013692

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 7645001078121
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD TRANSMITTER OCCASSIONALLY INDICATES MIN.
